# SDR UIEA2025080401084

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,544 hours, 16,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY WAY EMERGENCY FLASHLIGHT INOPERATIVE. OPS CHK ENTRY WAY FLASHLIGHT IAW  AMM 25-05-03, OPS CHECK GOOD.
